On solutions of hyperbolic differential inclusions with nonconvex right-hand side

Authors

  • A. N. Vityuk

Abstract

The existence of a generalized solution with continuous derivativesu x ,u y is proved for the differential inclusionu xy F(x, y, u) with a nonconvex right-hand side satisfying the Lipschitz conditioninx, y, andu.

Published

25.04.1995

Issue

Section

Short communications

How to Cite

Vityuk, A. N. “On Solutions of Hyperbolic Differential Inclusions With Nonconvex Right-Hand Side”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 4, Apr. 1995, pp. 531–534, https://umj.imath.kiev.ua/index.php/umj/article/view/5452.